Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Title: On the conditional distributivity of continuous semi-t-operators over uninorms
Journal: Fuzzy Sets and Systems
Volume: 334
First page: 110
Last page: 125
Issue Date: 1-Mar-2018
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2017.03.020
The issue of conditional distributivity, or how it is also called, restricted distributivity, which is a form of relaxed distributivity on the restricted domain, is crucial for many different areas such as utility theory and integration theory. The focus of this paper is on this specific form of distributivity for a continuous semi-t-operator with respect to a continuous t-conorm and for a continuous semi-t-operator with respect to a uninorm of the form Umin or Umax with continuous underlying t-norm and t-conorm.
Keywords: Aggregation operator | Conditional distributivity | Semi-t-operator | Uninorm
Publisher: Elsevier
Project: Mathematical modeling of nonlinearity, uncertainty and decision 

Show full item record


checked on Jun 25, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.